# SDR CA990719011

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT HAND ENGINE FAILURE.  REDUCTION GEARBOX FOUND DE-COUPLED DUE TO INTERNAL FAILURE.  RGB  AND TORQUE SHAFT REPLACED.
